# SDR DLL10981751

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503230103
- Condition: Cracked
- Location: Bs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SPAR CAP OF THE FS 1103 INTERMEDIATE SPAR WAS FOUND WITH TYPICAL CRACKING AT LEFT END.  THE CRACK WAS BEYOND THE ALLOWABLE LIMITS SPECIFIED IN LAC S/B 093-57-087.  THE CAP WAS CUT I/B OF LBL 94.5 AND A NEW SECTION WAS SPLICED IN WITH STEEL REPAIR ANGLES AND STRAPS PER ER/A      365477-14, REV B.
